# SDR DALA2016060204279

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK ON FUEL ACCESS PLATE NR 1303C.  ACCESS PLATE WAS REPLACED.
